Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does masturbation post 2 days of chlamydia medication have any impact ?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 47 Questions
I am a healthy 18 year old female who has been diagnosed with chlamydia. I wanted to know if I could still masturbate after having the medication just 2 days ago
Posted Thu, 3 May 2012 in Sexually Transmitted Diseases
Answered by Dr. Abhijeet Deshmukh, 10 minutes later

Thanks for posting your query.

It is safe to masturbate even while you are on antibiotics. You may need to take care and avoid contact of the secretions with eyes. If the secretions are transferred to the eyes via fingers or any other means, the eyes may get infected with the Chlamydia.

There is no reason why masturbation cannot be done. It is advisable to abstain from intercourse to avoid passing on the infection to the partner, but masturbation is safe.

I hope I have answered your query. Please let me know if you wish to ask more. I will be glad to help.

Take care.

Abhijeet Deshmukh, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor